# SDR MASA2017060712359

- Difficulty date: June 5, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 34,284 hours, 27,432 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Seal
- Condition: Cut
- Location: Lt Mlg Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT MLG FWD FAIRING SEAL CUT ON INSPECTING IT PER EO CRJ7/9-32-4018.
